« Strike a pose | Main | On deadline »

July 16, 2008

Comments

deb

My doc always says "Listen to your body, but talk to me!" Hope you figure it all out because feeling that way, even for a little while can be scary.

Michael

I, too, had the racing feeling, etc. when I took some med years ago. I taught art, mainly drawing, and I can remember my hands doing a little shaky dance when I sat down to demonstrate some technique to a student. I changed those meds pretty quick and was my "normal" self soon after.
I hope you get it worked out soon.....

Eric

Consider your caffeine intake. I used to start a former job with two doughnuts and sugared coffee in the morning, and at times I experienced that frantic, heart racing wildly state you described. A careful self-assessment of that sugar and caffeine, and voila! No more nerves. Or at least less. And as always, consult your doctor before making any changes to your medication.

The comments to this entry are closed.

My Photo

Disclaimer

  • WoolGatherer claims no rights to the images of models posted on this blog. If the owner(s) of the respective images do not wish for their work to be displayed on this site, the photos will be removed upon emailed request.

    All opinions expressed on this blog, no matter how ridiculous or perverse, are solely those of the author.